Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician via SPMSD as part of a business agreement (Sender''s case report number SE-1577272925-E2013-10636) on 13-DEC-2013. Case of vaccination error with adverse events received from health care professional via Health Authority in a foreign country on 10-Dec-2013 under the reference number SE-MPA-133490. The primary reporter was a physician. Case is medically confirmed. This is a case of vaccination error (unknown whether it was in- or unintentional) since the patient received the vaccine via subcutaneous route of administration (hence inappropriate route of administration). A 15 year-old female patient (initials not reported), with no medical history reported, had received the third dose of GARDASIL (batch number unknown, 0.5 ml) via subcutaneous route of administration in not reported site of administration on 01-Dec-2012 and later on, 15-Feb-2013 she developed ovarian atrophy and amenorrhoea. The patient sought medical care in June (year not specified by HA) for absent menstruation. The investigation resulted in ovarian atrophy and premature ovarian disorder with unknown cause. She has almost no ovarian function at all. According to the parents, menstrual disturbance began in connection with the third GARDASIL vaccination that the patient had received in the previous year. No medical association but time associated. HA received additional information from the reporter, copies of medical journal: examinations and test results: significantly elevated FSH (77 IU/L) and LH (42 IU/L) levels. Ovarian cannot be visualized using ultrasound. MRI shows left side ovarian atrophy and no visual of the ovary on the right side but normal uterus. Referral response (29-Oct-2013) from the children''s clinic: it was assessed that the patient does not have a primary insufficient ovary with a incomplete progression of puberty (no further information provided). She has received estrogen (Other MFR) treatment and she will continuously be monitored at the children''s clinic for the time being. At the time of reporting, the patient had not recovered. According to the HA, the reactions are possibly related to vaccination.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166